I am so sleepy on it the past 3 days and wonder if I should stop it.
Really depends upon the dose. I was on it for a high dose and did have to taper. The body does adjust after a week or so if needing to take it daily... The real question is does it help? If it does, you will get through fatigue. I noticed no fatigue from it, pain does and will tire a person out. Discuss with your physician.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2011 • 1 answer
Posted 3 Apr 2013 • 1 answer
I'm only taking 300mg of gabapentin but I'm seriously thinking of trying to stop it as Im on 4 other
Posted 20 Apr 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer